Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Unprotected sex, taken morning after pill, got periods. Chances of pregnancy?

Hi, I just want to make sure i am not pregnant. I had unprotected sex on 18th june and took the morning pill within the next few hours, then on the 24th of june again i had unprotected sex but there was no ejaculation this time (my boyfriend is sure of this) and in the morning i got my period but i think the period was because of the pill because i had i only for 4 days and i got my period for the same 4 days in the same month, the last time i had the morning pill. i just want to know, that period means i can t be pregnant right? i mean, i just want to make sure i don t need to be worried? thank you!
Asked On : Mon, 2 Jul 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi, thanks for using Healthcaremagic.

Moring after pill is effective in preventing pregnancy. but not recommend for regular use. Bleeding you got is due to hormonal changes due to pill, and it rules out chances of pregnancy.

Answered: Thu, 29 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor